Page 3 of 3 FirstFirst 123
Results 21 to 26 of 26

Thread: Enough page 3

  1. #21
    Lawyerchick12's Avatar
    Lawyerchick12 is offline Senior Member
    Join Date
    May 2012
    Posts
    360
    Primal Blueprint Expert Certification
    i took accutane about 5 years ago. Shit messed my hormone system pretty bad and it took two years for things to start looking normal again. I could not even continue my full dose time frame because of how wacked it made my body, physically and mentally.

  2. #22
    primal pete's Avatar
    primal pete is offline Senior Member
    Join Date
    Jun 2009
    Location
    San Francisco
    Posts
    195
    I took a round of Accutane in high school, though knowing what I know now I don't think I would have done it if I could go back. I'll be honest, other than flaky skin and chapped lips I never had any of the more serious symptions. I continued to do cross country just fine while on Accutane. Man I feel like I got of way lucky.

    Still... learning what that drug has done to people in the future... I am pretty scared. Apparently it is a linked precursor of Crohn's and IBS. I always get paranoid if I have a slightly difficult bowell movement. I'll definitely keep myself updated on this thread.

  3. #23
    lexie's Avatar
    lexie is offline Senior Member
    Join Date
    Jan 2012
    Location
    N/A
    Posts
    207
    I know that cilantro helps the body chelate metals - is there any herb that helps the body shed excess Vitamin A? If there is, I would suggest that. Otherwise, maybe just a lot of liver support? It's going to be working overtime to get it all out and it will probably take awhile, unless you've got something to help it along more quickly.

  4. #24
    Bosnic's Avatar
    Bosnic is offline Senior Member
    Join Date
    Sep 2011
    Posts
    646
    Quote Originally Posted by lexie View Post
    I know that cilantro helps the body chelate metals - is there any herb that helps the body shed excess Vitamin A? If there is, I would suggest that. Otherwise, maybe just a lot of liver support? It's going to be working overtime to get it all out and it will probably take awhile, unless you've got something to help it along more quickly.
    I've been looking into that. A few things that might help get rid of excess Vitamin A/Accutane:

    - Glucuronic acid
    - Lecithin

  5. #25
    Bosnic's Avatar
    Bosnic is offline Senior Member
    Join Date
    Sep 2011
    Posts
    646
    I understand this is a very rare case, but I'm hoping someone out there has something to share.

  6. #26
    Bosnic's Avatar
    Bosnic is offline Senior Member
    Join Date
    Sep 2011
    Posts
    646
    Seems like a dead end now. Plenty of people are going through this on the internet, and haven't found any solutions.

    I tried.

Page 3 of 3 FirstFirst 123

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •